MathSciNet Relay Station
MathSciNet bibliographic data
MR2383671 39A11 (39A10 47J30 58E05)
Tian, Yu; Ge, Weigao The existence of solutions for a second-order discrete Neumann problem with a $p$-Laplacian. J. Appl. Math. Comput. 26 (2008), no. 1-2, 333–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement